MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ONCOLOGY MINOR PACK

MEDLINE INDUSTRIES, LP; DBD-ONCOLOGY MINOR PACK
Catalog Number DYNJ52087L
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2025 during a procedure a lap sponge frayed and a "thread was found inside the right breast wound".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025 during a procedure a lap sponge frayed and a "thread was found inside the right breast wound".Per the facility the thread was "handpicked" out of the wound.Per the facility the procedure was able to be completed.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Updated: b4, d2, d4, d8, d9, g6, h2, h3, h6.

Common Device Name
DBD-ONCOLOGY MINOR PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key23523870
Report Number1423395-2025-00187
Device Sequence Number9770120
Product Code FDE
UDI-Device Identifier10198459140884
UDI-Public10198459140884
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberDYNJ52087L
Device Lot Number25HMD384
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight76 KG